Universidad Complutense de Madrid
E-Prints Complutense

On The Mutually Non Isomorphic L(P)(L(Q)Spaces



Downloads per month over past year

Cembranos, Pilar and Mendoza Casas, José (2011) On The Mutually Non Isomorphic L(P)(L(Q)Spaces. Mathematische Nachrichten, 284 (16). pp. 2013-2023. ISSN 0025-584X

[thumbnail of 01.pdf] PDF
Restringido a Repository staff only


Official URL: http://onlinelibrary.wiley.com/doi/10.1002/mana.201010056/pdf


Banach spaces. Some results on complemented subspaces of l(p)(l(q)) are also given.

Item Type:Article
Uncontrolled Keywords:Banach Spaces; Isomorphic Spaces; Complemented Subspace; Mathematics
Subjects:Sciences > Mathematics > Mathematical analysis
ID Code:14873
Deposited On:19 Apr 2012 08:26
Last Modified:13 Jun 2018 08:47

Origin of downloads

Repository Staff Only: item control page